# SDR SWAA090325

- Difficulty date: January 14, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 21,944 hours, 14,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK MISSING AT ROW 18.  INSTALLED EEPLS PER MM.
